# SDR CA960502024

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031322003
- Condition: Cracked
- Location: Oil Cool Blower
- Part time: 14,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACKS FOUND AT ANCHOR NUT HOLES WHICH MOUNT LEFT SIDE OF OIL COOLER BLOWER TO FUSELAGE.
